# SDR DALA2017060804640

- Difficulty date: June 7, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 43,416 hours, 28,637 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FORWARD MAIN ENTRY DOOR BEAM NR 1 FORWARD AFT EDGES.  REPAIRED IAW SRM 52-10-02.
